Volume 10, Issue 2 (10-2015)                   IJMSI 2015, 10(2): 99-114 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghazavi S H, Anvariyeh S M, Mirvakili S. $EL^2$–hyperstructures Derived from (Partially) Quasi Ordered Hyperstructures. IJMSI. 2015; 10 (2) :99-114
URL: http://ijmsi.ir/article-1-612-en.html

In this paper, we introduce a new class of (semi)hypergroup from a given (partially) quasi-ordered (semi)hypergroup as a generalization of {it "$El$--hyperstructures"}. Then, we study some basic properties and important elements belong to this class.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb